Alert archive / Indiana / Small Craft Advisories in 2012

Small Craft Advisory 15, NWS Northern Indiana

February 6, 2012

NWS Northern Indiana issued this small craft advisory at Feb 6, 2012, 4:18 PM EST. It took effect at Feb 7, 2012, 10:00 AM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2012, 4:18 PM EST (21:18 UTC)
In effect from
Feb 7, 2012, 10:00 AM EST
Expired
Feb 8, 2012, 4:55 AM EST
In force
19 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

194 
WHUS73 KIWX 062118
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
418 PM EST MON FEB 6 2012

LMZ043-046-070530-
/O.NEW.KIWX.SC.Y.0015.120207T1500Z-120208T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
418 PM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TUESDAY TO 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TUESDAY TO
10 AM EST WEDNESDAY. 

* WINDS: BECOMING NORTHEAST 10 TO 20 KNOTS WITH FREQUENT GUSTS TO
  AROUND 25 KNOTS TUESDAY MORNING.

* WAVES: BUILDING TO 5 TO 8 FEET BY TUESDAY NIGHT...THEN SUBSIDING
  THROUGH THE DAY WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
6 follow-up statements
297 
WHUS73 KIWX 070402
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 PM EST MON FEB 6 2012

LMZ043-046-071215-
/O.CON.KIWX.SC.Y.0015.120207T1500Z-120208T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1102 PM EST MON FEB 6 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO
10 AM EST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TUESDAY TO
10 AM EST WEDNESDAY. 

* WINDS: BECOMING NORTHEAST 10 TO 20 KNOTS WITH FREQUENT GUSTS TO
  AROUND 25 KNOTS TUESDAY MORNING...THEN BACKING NORTHWEST EARLY
  WEDNESDAY. 

* WAVES: BUILDING TO 5 TO 8 FEET BY TUESDAY NIGHT...THEN 
  SUBSIDING THROUGH THE DAY WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
454 
WHUS73 KIWX 070926
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
426 AM EST TUE FEB 7 2012

LMZ043-046-071730-
/O.CON.KIWX.SC.Y.0015.120207T1500Z-120208T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
426 AM EST TUE FEB 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM EST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 AM EST WEDNESDAY. 

* WINDS: NORTHEAST 10 TO 20 KNOTS WITH FREQUENT GUSTS TO AROUND 25
  KNOTS...THEN DIMINISHING AND BACKING NORTH EARLY WEDNESDAY.

* WAVES: BUILDING TO 5 TO 8 FEET BY THIS EVENING...THEN SUBSIDING
  THROUGH THE DAY WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
361 
WHUS73 KIWX 071551
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1051 AM EST TUE FEB 7 2012

LMZ043-046-080000-
/O.CON.KIWX.SC.Y.0015.000000T0000Z-120208T1500Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1051 AM EST TUE FEB 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

* WINDS: NORTHEAST 15 TO 20 KNOTS WITH A FEW GUSTS TO AROUND 
  25 KNOTS...THEN DIMINISHING AND BACKING NORTH EARLY WEDNESDAY. 

* WAVES: BUILDING TO 5 TO 8 FEET BY THIS EVENING...THEN SUBSIDING
  BELOW 4 FEET WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
942 
WHUS73 KIWX 072109
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
409 PM EST TUE FEB 7 2012

LMZ043-046-080515-
/O.EXT.KIWX.SC.Y.0015.000000T0000Z-120208T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
409 PM EST TUE FEB 7 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EST
WEDNESDAY. 

* WINDS: NORTHEAST 10 TO 20 KNOTS DIMINISHING TO 10 KNOTS OR LESS
  EARLY WEDNESDAY MORNING.

* WAVES: 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET BY DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
846 
WHUS73 KIWX 080312
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1012 PM EST TUE FEB 7 2012

LMZ043-046-081000-
/O.CON.KIWX.SC.Y.0015.000000T0000Z-120208T1000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1012 PM EST TUE FEB 7 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST
WEDNESDAY. 

* WINDS: NORTHEAST 10 TO 15 KNOTS DIMINISHING TO 10 KNOTS OR LESS
  EARLY WEDNESDAY MORNING.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET BY DAYBREAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
262 
WHUS73 KIWX 080955
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
455 AM EST WED FEB 8 2012

LMZ043-046-081800-
/O.CAN.KIWX.SC.Y.0015.000000T0000Z-120208T1000Z/
/O.NEW.KIWX.SC.Y.0016.120208T2300Z-120210T1100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
455 AM EST WED FEB 8 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
EST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING
TO 6 AM EST FRIDAY. THE SMALL CRAFT ADVISORY THAT WAS IN EFFECT
EARLY THIS MORNING HAS BEEN CANCELLED.

* WINDS: WEST BECOMING SOUTHWEST AND INCREASING TO 15 TO 25 KNOTS
  WITH GUSTS TO 30 KNOTS THURSDAY NIGHT. 

* WAVES: 3 TO 7 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Feb 6, 4:11 PM EST, 7 minutes earlier.

Area forecast discussion, Feb 6, 4:11 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
411 PM EST MON FEB 6 2012

.SHORT TERM.../TONIGHT THROUGH TUESDAY NIGHT/

SHRTWV DROPPING SE ACROSS SOUTH CENTRAL CANADA TODAY WILL CAUSE A
BACKDOOR CDFNT TO MOVE THROUGH OUR CWA LATE TONIGHT AND TUE MORNING.
LARGE PATCH OF STRATUS/FOG OVER NW IN/WRN MI/WI/IL/IA WAS SHRINKING
THIS AFTN... BUT PER HRR EXPECT WITH DIURNAL COOLING IT WILL
EXPAND/ADVECT BACK OVER THE AREA TONIGHT AS LOW LEVELS SATURATE.
ONLY SHALLOW MOISTURE ALONG FRONT SO NO SGFNT PRECIP EXPECTED WITH
FROPA... THOUGH WITH LOW LEVELS SATURATING THERE MAY BE
ENOUGH LOW LEVEL CONVERGENCE FOR SOME FREEZING DRIZZLE IN VCNTY OF
THE FRONT LATE TONIGHT AND EARLY TUE...OTHERWISE JUST CLOUDY SKIES
EXPECTED FOR TUE AS MORNING STRATUS LINGERS AND MORE MOVES IN FROM
THE NORTH BEHIND THE FRONT.

THE NRN STREAM SHRTWV SHOULD SHEAR OUT THE CLOSED LOW OVER THE
CENTRAL ROCKIES AND SWEEP REMNANT TROF EAST ACROSS THE MIDWEST TUE
NGT. DEEPER MOISTURE ASSOCIATED WITH THIS FEATURE ALONG WITH SOME WK
LIFT MAY RESULT IN LIGHT SNOW ACROSS THE AREA TUE NGT.

TEMPS TOUGH TONIGHT WITH PORTIONS OF THE AREA CLOUDY ALL NIGHT AND
PARTS CLEAR PART OF THE NIGHT. STAYED CLOSE TO PREV FCST BUT BUMPED
UP SLIGHTLY ACROSS WEST WERE MORE CLOUD COVER EXPECTED. WITH CLOUDY
SKIES AND CAA TUE/TUE NGT... LEANED TOWARD COOLER MOS FOR HIGHS
AND ON WARMER END FOR LOWS.

&&

.LONG TERM...

WEDNESDAY THROUGH MONDAY

DEVELOPING/DEEPENING HUDSON BAY NEGATIVE MIDLEVEL HEIGHT ANOMALY WILL
SUPPORT A TREND TO COOLER TEMPS IN THE PERIOD...WITH AN INCREASED
CHANCE OF FOR LAKE EFFECT SNOW BY THE WEEKEND. NORTHERN ATLANTIC
RIDGING WILL SUPPORT A BLOCKING PATTERN ACROSS THAT REGION...OFFERING
A SOUTHWARD BIAS TO THE COLD DOME IN PLACE ACROSS NORTHERN NOAM.
NEARLY STATIONARY WESTERN NOAM RIDGE...WILL HELP SUPPORT LONG
MERIDONAL FLOW OVER EASTERN CANADA...REINFORCING THE COLD DOME UNDER
THE UPPER TROUGH. HENCE...THIS SYSTEM MAY LINGER A FEW DAYS LONGER
THAN WHAT CURRENT MEAN DETERMINISTIC PROGS SUGGEST. THE 12Z ECMWF
AND GFS BOTH HAVE TRENDED IN THIS DIRECTION. A WEEK IMPULSE WILL
SUPPORT A CHANCE OF LIGHT SNOW SHOWERS SE HALF WED MORNING...WITH
SFC RIDGING EXPECTED INTO FRI. A STRONGER FROPA IS EXPECTED BY
FRIDAY...AS A MODIFIED ARCTIC AIRMASS ADVECTS SE INTO THE NE CONUS.

MAIN FORECAST CONCERN WAS SNOW CHANCES THIS FRIDAY...WITH A MODIFIED
ARCTIC FRONT LIKELY TO SUPPORT A RATHER BRIEF BUT STRONG PERIOD OF
UVM. THE 12Z ECMWF IS CERTAINLY THE MOST AGGRESSIVE PER DEVELOPING
SNOW...GIVEN IT/S MUCH STRONGER REFLECTED LL CONVERGENCE. FEEL THIS
SOLUTION HAS SOME MERRITT...AND HAVE ADJUSTED POPS UP ACROSS THE
ENTIRE AREA TO REFLECT THIS CONCERN. IN ADDITION...GREAT LAKES BL
MOISTURE FLUX WILL LIKELY AID IN PRECIP GENERATION. STAUNCH CAA AND
INCREASING LAKE INDUCED INSTABILITY WILL CERTAINLY INCREASE THE
CHANCES FOR LAKE EFFECT SNOW OVER THE NW. THE 12Z ECMWF EVEN HAS A
THERMAL TROUGH SIGNAL IN IT/S MSLP FIELDS BY 12Z SAT...SUGGESTING A
RATHER INTENSE LAKE INDUCED CONVECTIVE SIGNAL. THIS WILL NEED TO BE
MONITORED IN FUTURE FORECAST ITERATIONS. OTHERWISE...CONTINUED TO
ADJUST TEMPS DOWN IN THE SAT-SUN PERIOD...WITH FURTHER DOWN
ADJUSTMENT LIKELY NEEDED IF A STRONGER GREAT LAKES UPPER TROUGH
DEVELOPS...ESP MON-TUE.

&&

AVIATION...
HAVE MADE SOME SIGNIFICANT UPDATES TO BOTH SBN AND FWA TAFS TO
TAKE INTO ACCOUNT EXPECTED RADIATION FOG AND STRATUS DECK
APPROACHING FROM THE WEST. GROUND FOG HAD FORMED AGAIN TONIGHT
OVER THE AREA AND WAS INCREASING IN COVERAGE...DEPTH AND
HORIZONTAL THICKNESS...SO WENT WITH DECREASING VISIBILITIES
OVERNIGHT AT SBN AND FWA. THE STRATUS DECK OVER IL SHOULD ARRIVE
AT SBN AROUND 14Z GIVEN PURE EXTRAPOLATION. HOWEVER...GIVEN
DAYTIME DIURNAL TRENDS...THE ADVANCING CLOUD DECK SHOULD SLOW
DURING THE LATE MORNING AND SHOULD REACH FWA AROUND NOON. FOR
NOW...SCATTERED OUT THE LAYER LATE IN THE DAY...BUT STILL MUCH
UNCERTAINTY IS THIS REGARD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

SHORT TERM...JT
LONG TERM...JC
AVIATION...JT
Hazardous weather outlook, Feb 6, 5:05 AM EST, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
505 AM EST MON FEB 6 2012

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-071015-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
505 AM EST MON FEB 6 2012 /405 AM CST MON FEB 6 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FREEZING FOG WILL BE POSSIBLE THROUGH MID MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF LIGHT SNOW TUESDAY NIGHT AND
WEDNESDAY. MUCH COLDER TEMPERATURES ARE EXPECTED FRIDAY THROUGH
SUNDAY WITH A SMALL CHANCE FOR SNOW SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-071015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
505 AM EST MON FEB 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FREEZING FOG ARE POSSIBLE THROUGH MID MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF LIGHT SNOW TUESDAY NIGHT AND
WEDNESDAY. MUCH COLDER TEMPERATURES ARE EXPECTED FRIDAY THROUGH
SUNDAY WITH A CHANCE FOR SNOW SHOWERS. THERE COULD BE PERIODS OF
CONDITIONS HAZARDOUS TO SMALL CRAFT AROUND MID WEEK AND ESPECIALLY
LATE IN THE WEEK AND THIS WEEKEND WITH THE COLDER TEMPERATURES.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Feb 6, 10:44 AM EST, 5 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1044 AM EST MON FEB 6 2012

INZ018-026-027-OHZ001-004-015-024-061745-
ALLEN IN-WELLS-ADAMS-WILLIAMS-DEFIANCE-PAULDING-VAN WERT-
INCLUDING THE CITIES OF...FORT WAYNE...NEW HAVEN...BLUFFTON...
OSSIAN...DECATUR...BERNE...BRYAN...MONTPELIER...DEFIANCE...
SHERWOOD...HICKSVILLE...PAULDING...ANTWERP...MELROSE...VAN WERT...
DELPHOS...OHIO CITY
1044 AM EST MON FEB 6 2012

PATCHY DENSE FOG WILL IMPACT PORTIONS OF NORTHEAST INDIANA AND
NORTHWEST OHIO INCLUDING THE CITY OF FORT WAYNE LATE THIS MORNING.
THE FOG WILL LIMIT VISIBILITY IN SPOTS TO A QUARTER MILE.
MOTORISTS SHOULD TURN ON THEIR HEADLIGHTS AND EXPECT TO ENCOUNTER
AREAS OF LOW VISIBILITY REQUIRING SLOWER DRIVING SPEEDS. SOME
HIGHWAYS THAT MAY BE IMPACTED INCLUDED INTERSTATE 69...ROUTE 6...
ROUTE 30... AND ROUT 24.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 7:12 AM ESTFreezing Fog AdvisoryIWXCass, DeKalb, Elkhart, Fulton, Huntington, LaGrange and 9 more6 hr

Nearby

Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.